Alert archive / Ohio / Heat Advisories in 2011
Heat Advisory 1, NWS Cleveland, OH
NWS Cleveland, OH issued this heat advisory at Jun 8, 2011, 3:30 AM EDT for 6 counties in Ohio. It took effect at Jun 8, 2011, 6:00 AM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2011, 3:30 AM EDT (07:30 UTC)
- In effect from
- Jun 8, 2011, 6:00 AM EDT
- Expired
- Jun 8, 2011, 9:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS Cleveland, OH
Counties Hancock County, OH, Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 123 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 7.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4086 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1520 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
756 WWUS71 KCLE 080730 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 330 AM EDT WED JUN 8 2011 OHZ003-006>008-017-018-081530- /O.NEW.KCLE.HT.Y.0001.110608T1000Z-110609T0100Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN 330 AM EDT WED JUN 8 2011 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. * TEMPERATURE...HIGH TEMPERATURES TODAY WILL CLIMB INTO THE MIDDLE AND UPPER 90S. THIS COMBINED WITH HUMID CONDITIONS WILL CAUSE A HEAT INDEX NEAR TO SLIGHTLY OVER 100 DEGREES. * IMPACTS...THOSE PRONE TO HEAT STRESS COULD SUFFER...ESPECIALLY WHERE NO SHADE OR AIR CONDITIONING IS AVAILABLE. STRENUOUS OUTDOOR ACTIVITY COULD LEAD TO HEAT INJURIES SUCH AS HEAT STROKE...HEAT EXHAUSTION...OR HEAT CRAMPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK ON RELATIVES AND NEIGHBORS. CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. && $$
4 follow-up statements
797 WWUS71 KCLE 080827 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 427 AM EDT WED JUN 8 2011 OHZ003-006>008-017-018-081630- /O.CON.KCLE.HT.Y.0001.110608T1000Z-110609T0100Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN 427 AM EDT WED JUN 8 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * TEMPERATURE...HIGH TEMPERATURES TODAY WILL CLIMB INTO THE MIDDLE AND UPPER 90S. THIS COMBINED WITH HUMID CONDITIONS WILL CAUSE A HEAT INDEX NEAR TO SLIGHTLY OVER 100 DEGREES. * IMPACTS...THOSE PRONE TO HEAT STRESS COULD SUFFER...ESPECIALLY WHERE NO SHADE OR AIR CONDITIONING IS AVAILABLE. STRENUOUS OUTDOOR ACTIVITY COULD LEAD TO HEAT INJURIES SUCH AS HEAT STROKE...HEAT EXHAUSTION...OR HEAT CRAMPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK IN ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. && $$
548 WWUS71 KCLE 081416 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1016 AM EDT WED JUN 8 2011 OHZ003-006>008-017-018-082230- /O.CON.KCLE.HT.Y.0001.000000T0000Z-110609T0100Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN 1016 AM EDT WED JUN 8 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * TEMPERATURE...HIGH TEMPERATURES TODAY WILL CLIMB INTO THE MIDDLE AND UPPER 90S. THIS COMBINED WITH HUMID CONDITIONS WILL CAUSE A HEAT INDEX TO REACH 100 TO 102 DEGREES DURING TO MID TO LATE AFTERNOON. * IMPACTS...THOSE PRONE TO HEAT STRESS COULD SUFFER...ESPECIALLY WHERE NO SHADE OR AIR CONDITIONING IS AVAILABLE. STRENUOUS OUTDOOR ACTIVITY COULD LEAD TO HEAT INJURIES SUCH AS HEAT STROKE...HEAT EXHAUSTION...OR HEAT CRAMPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK IN ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. && $$
447 WWUS71 KCLE 081916 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 316 PM EDT WED JUN 8 2011 OHZ003-006>008-017-018-090100- /O.CON.KCLE.HT.Y.0001.000000T0000Z-110609T0100Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN 316 PM EDT WED JUN 8 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * TEMPERATURE...TEMPERATURES IN THE 95 TO 100 DEGREE RANGE WILL GRADUALLY FALL THIS EVENING. THIS COMBINED WITH HUMID CONDITIONS WILL CAUSE A HEAT INDEX AS HIGH AS 103 TO SLOWLY FALL TOWARD SUNSET. * IMPACTS...THOSE PRONE TO HEAT STRESS COULD SUFFER...ESPECIALLY WHERE NO SHADE OR AIR CONDITIONING IS AVAILABLE. STRENUOUS OUTDOOR ACTIVITY COULD LEAD TO HEAT INJURIES SUCH AS HEAT STROKE...HEAT EXHAUSTION...OR HEAT CRAMPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK IN ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. && $$
684 WWUS71 KCLE 090103 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 903 PM EDT WED JUN 8 2011 OHZ003-006>008-017-018-090215- /O.EXP.KCLE.HT.Y.0001.000000T0000Z-110609T0100Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN 903 PM EDT WED JUN 8 2011 ...HEAT ADVISORY HAS EXPIRED... HEAT INDEX VALUES HAVE FALLEN WELL BELOW ADVISORY CRITERIA THUS THE HEAT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ KUBINA
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this heat advisory went out at Jun 8, 1:38 AM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 8, 1:38 AM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 138 AM EDT WED JUN 8 2011 .SYNOPSIS... HIGH PRESSURE ALOFT WILL CONTINUE TO BUILD ACROSS THE LOWER OHIO VALLEY THROUGH MID WEEK. THE HIGH WILL WEAKEN SLIGHTLY THURSDAY AND ALLOW A COLD FRONT TO DROP ACROSS THE REGION THURSDAY AFTERNOON AND EVENING. ANOTHER LOW WILL MOVE TOWARD THE REGION FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... MCS DIVING SOUTHEAST OUT OF LAKE HURON APPEARS THAT IT SHOULD STAY JUST EAST OF THE FORECAST AREA OVERNIGHT. OTHERWISE...FORECAST AREA SHOULD REMAIN QUITE WARM DURING THE NIGHT AND NOT EXPECTING ANY PRECIPITATION TO DEVELOP. TEMPERATURES ARE STILL QUITE WARM IN THE EXTREME WEST AT THIS TIME. TEMPERATURES IN THAT AREA STILL IN THE UPPER 80S. NOW THAT SUN HAS SET...WE SHOULD SEE A SLOW DROP IN TEMPERATURES OVERNIGHT. REST OF THE FORECAST AREA IS QUITE COOL COMPARED TO THE EXTREME WEST WITH CURRENT TEMPERATURES IN THE LOWER TO MIDDLE 70S. WARM FRONT HAS PUSHED SLIGHTLY EAST COMPARED TO WHERE IT WAS 3 HOURS AGO AND APPEARS TO BE ON A LINE FROM THE ISLANDS TO JUST WEST OF MARION. WARM FRONT WILL EVENTUALLY PUSH EAST OF THE AREA OVERNIGHT USHERING IN MUCH WARMER AIR TO THE ENTIRE AREA FOR TOMORROW. && .SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY NIGHT/... IT WILL BE HOT AND HUMID WEDNESDAY. AT THIS TIME IT LOOKS LIKE WE WILL BE JUST BELOW HEAT ADVISORY CRITERIA. THE BEST CHANCE FOR THIS TO BE REACHED IS NORTHWEST OHIO...THIS WILL HAVE TO BE MONITORED. OTHERWISE KEEPING WEDNESDAY AND MOST OF WEDNESDAY NIGHT DRY BECAUSE OF ENOUGH CAPPING. CAN'T RULE OUT AN ISOLATED SHOWER OR THUNDERSTORM DEVELOPING. THE BEST CHANCE IS STILL THURSDAY AFTERNOON INTO THURSDAY EVENING AS THE FRONT MOVES IN. AT THIS TIME JUST WENT SCATTERED SHOWERS AND THUNDERSTORMS. MENTIONING SEVERE IN HAZARDOUS WEATHER OUTLOOK. CONTINUING A THREAT FRIDAY INTO FRIDAY NIGHT WITH AN UNSTABLE AND MOIST AIRMASS. SOME RIDGING SO NOT SURE HOW WIDESPREAD THE ACTIVITY WILL BE...THUS CHANCE POPS. WENT CLOSE TO GUIDANCE FOR THE HIGHS AND LOW EXCEPT A LITTLE HIGHER ON WEDNESDAY. && .LONG TERM /SATURDAY THROUGH TUESDAY/... MODELS STILL SHOW WEAK LOW MOVING ACROSS LOWER MI ON SAT. HEIGHTS LOWER SOME DUE TO UPPER TROUGH CROSSING NORTHERN PART OF THE LAKES. THIS SHOULD HELP TO DESTABILIZE AIRMASS AND ALLOW FOR CONVECTIVE DEVELOPMENT. SYSTEM SEEMS TO BE PULLING OUT ENOUGH BY SUN TO LESSEN PRECIP THREAT SO WILL BACK POPS DOWN. HIGH PRESSURE LOOKS TO TAKE OVER FOR SUN NIGHT THROUGH TUE SO WILL GO DRY DURING THIS PERIOD. TEMPS SHOULD REMAIN COMFORTABLE WITH HIGHS MOSTLY 75 TO 80. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... WEAK HIGH PRESSURE TO PROVIDE MOSTLY VFR CONDITIONS TODAY AFTER SOME SPOTTY AREAS OF GROUND FOG EARLY THIS MORNING. LOOK FOR SOME SCATTERED CUMULUS CLOUDS AND HIGH CIRRUS TODAY. THE NEXT WEATHER DISTURBANCE TO APPROACH WILL BEGIN TO THREATEN NORTHWEST OHIO THURSDAY MORNING AND THE REST OF THE FORECAST TAF ROUTES DURING THE DAY THURSDAY. SOUTHWEST WINDS 10 TO 15 KNOTS TODAY WITH GUSTS TO 20 KNOTS BY AFTERNOON. SOUTHWEST 10 KNOTS OR LESS TONIGHT. OUTLOOK...LOCAL NON VFR CONDITIONS POSSIBLE THURSDAY INTO SUNDAY. && .MARINE... SURFACE HIGH PRESSURE SLIDING EAST BRINGING A PREDOMINANT SWLY FLOW ACROSS THE WATERS THROUGH THE PERIOD. WINDS GENERALLY EXPECTED AROUND 10 TO 15 KT. ANOTHER HOT DAY THU WILL PROVIDE SUFFICIENT MIXING TO SEE SOME 15 TO 20 KT WITH GUSTS POSSIBLY REACHING 25 KT IN THE LATE AFTERNOON/EVENING HOURS ALONG WITH A DIURNALLY ENHANCED PRES GRADIENT. THIS SHOULD BE SUFFICIENT TO KILL ANY COOLING LAKE BREEZE. WAVES EXPECTED AROUND 1 TO 3 FT IN LOCALLY GENERATED WIND WAVE. A SLOW MOVING COLD FRONT WILL MOVE INTO THE REGION LATE THU...SHIFTING FLOW TO THE NW THU NT/FRI AND THEN NE LATE FRI INTO SAT. HIGH PRES WILL BUILD IN LATE IN THE FCST WITH WINDS UNDER 15KT THROUGHOUT. NO HEADLINES EXPECTED AT THIS TIME. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KIELTYKA NEAR TERM...LOMBARDY SHORT TERM...KIELTYKA LONG TERM...ADAMS AVIATION...BC MARINE...JAMISON
Hazardous weather outlook, Jun 8, 2:13 AM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 213 AM EDT WED JUN 8 2011 LEZ061-142>148-162>168-OHZ003-006>014-017>023-027>033-036>038-047- 089-090615- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE- 213 AM EDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. HEAT INDEX VALUES WILL BE IN THE MID TO UPPER 90S WEDNESDAY AFTERNOON AND EVENING MAINLY OVER NORTHWEST AND NORTH CENTRAL OHIO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON AND THURSDAY EVENING. DAMAGING WINDS AND LARGE HAIL IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. LEZ149-169-PAZ001>003-090615- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 213 AM EDT WED JUN 8 2011 ...SEVERE THUNDERSTORM WATCH 438 IN EFFECT UNTIL 7 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON AND THURSDAY EVENING. DAMAGING WINDS AND LARGE HAIL IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.